# SDR SWAA2023082191287

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 21,213 hours, 10,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TTG8Q00MWSTU R1 GIRT BAR REQUIRES INSPECTION DUE TO REPORTS OF GIRT BAR FALLING OUT OF HOOKS.<[01] INSPECTED R1 DOOR GIRT BAR RETAINER HOOKS & GIRT BAR IAW AMM 25-66-01. REPLACED SHEARED RIVETS ON R1 DOOR ESCAPE SLIDE PACK AFT RETAINING HOOK IAW SRM 51-40-02. AIRCRAFT OKAY FOR SERVICE.
